# SDR MASA97041

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 2120 · Air Distribution System
- Part: Door
- Condition: Damaged
- Location: Ram Air
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRSHUTTLE 5567 - JAX-FLL - AFTER TAKEOFF SMOKE ENTERED THE COCKPIT AND CABIN, THE CREW SUSPECTED A DUAL PACK FAILURE AND RETUREND TO JAC.  MAINTENANCE FOUND THAT THE CREW HAD TAKEN OFF WITH BOTH BLEEDS TURNED OFF CAUSING THE SMOKE.  UPON FURTHER INSPECTION MAINTENANCE FOUND THAT THE RAM AIR DOOR WAS DAMAGED WHICH DID NOT ALLOW THE SMOKE TO CLEAR AS NORMAL.  JAX MAINTENANCE REPAIRED THE RAM AIR DOOR, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
